# SDR SWAA031002

- Difficulty date: May 5, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 51,237 hours, 43,566 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND KEELBEAM WEB CORRODED, BS 663 TO BS 727A RT SIDE.  REPAIRED KEELBEAM PER SRM.
